# SDR AWXA9500361

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR TRACK EMERGECNY EXIT LIGHTS INOPERATIVE FROM AFT LAVS TO AFT GALLEY, APPROXIMITELY 20 ROWS.  REPAIRED SEVERAL BROKEN WIRES, OPS CHECK GOOD.  (Z)
